MAUDE Adverse Event Report: DEPUY MITEK LLC US AGGRESSIVE 4.0MM 5PK; ARTHROSCOPE

DEPUY MITEK LLC US AGGRESSIVE 4.0MM 5PK; ARTHROSCOPE
Catalog Number 283419
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder procedure, metal shavings were found to have fallen off from the aggressive 4.0mm 5pk device.It was not reported if there were any delays to the surgical procedure.It was reported that a spare device was used to complete the surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: e1: the reporter¿s complete facility address was not provided.Investigation summary: the product has not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the returned photo found no observations pertaining to the nature of the reported event or any other anomaly.The overall complaint was not confirmed as the observed condition of the aggressive 4.0mm 5pk would have not contributed to the complained device issue.Based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established due to the insufficient evidence provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history record review: a device history review was performed and no non-conformances were identified related to the reported condition.

Brand Name
AGGRESSIVE 4.0MM 5PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23831452
Report Number1221934-2025-04842
Device Sequence Number15770011
Product Code HRX
UDI-Device Identifier10886705022021
UDI-Public(01)10886705022021(10)M2505007(17)300430
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283419
Device Lot NumberM2505007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown